Easolief Duo is used for headaches including migraines, sinus and tension headaches, muscular pain, backaches, colds and flu, period pains, rheumatic and osteoarthritis pains, Neuralgia, Fibromyalgia, toothache and dental pain. Each film-coated tablet contains Paracetamol 500mg and Ibuprofen 150mg and is suitable for the treatment of mild to moderate pain. 30% more effective pain relief than Paracetamol and Ibuprofen taken alone. Maximum order quantity of two packets per order.
Benefits and Features
- Effective pain relief
- Reduces swelling
- Non-drowsy and non-addictive
- Fast-acting
- Suitable for adults over 18 years old
How to use?
- Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you.
- Check with your doctor or pharmacist if you are not sure. Do not take for more than 3 days.
- The recommended dose is: Adults: The usual dosage is one (500mg paracetamol and 150mg ibuprofen) to two (1000mg paracetamol and 300mg ibuprofen) tablets taken every six hours, as required up to a maximum of six in 24 hours.
- Use the lowest effective dose for the shortest time necessary to relieve symptoms.
- You should consult a doctor if the symptoms persist or worsen or if the product is required for more than 3 days.
- Do not take more than 6 tablets in a 24 hours period.
- If your doctor prescribes a different dose, follow directions given by your doctor.
- Take Easolief Duo 500mg/150mg film-coated tablets with a full glass of water.
Ingredients
Each Easolief Duo film coated tablet contains Paracetamol 500mg and Ibuprofen 150mg.
Medical Warnings and Age Restrictions
Max 3 day use 18 years <
Same cautions for Paracetamol/Ibuprofen
See leaflet for further information.
Please Note
This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.
To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.
If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.
We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.
